# SDR UALA2013021300864

- Difficulty date: February 13, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 39,160 hours, 16,974 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Damaged
- Location: Wg-Bdy Fairing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION WITH FLAPS FULL NOT EXISTENT AT FLAPS THREE.   FREE MOVEMENT AT TRAILING EDGE OF FLAPS, SPHERICAL BEARING. FOUND RIGHT WING TO FUSELAGE FAIRING SEAL SEVERLY DAMAGED. REPLACED SEAL PER AMM. DIAGNOSED PER TSM 27-54-00. NO OTHER DEFECTS WERE FOUND.
